| Catalog Number |
MZX5306 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# mzx5306 and lot# 25019341 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 17jan2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was separated.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the clave is popping off of the extension set after being disconnected from the pt cause blood to back flow out of the iv.